# SDR FDEA200910063483

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600601
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYRAMID FITTING HAS CORROSION ON LWR SURFACE AND AFT LT MOUNT HOLE.  REAMED LT AFT MOUNT HOLE SRM 54-51-81; FIG 104; SHEET 2 TO 0.965 IN 4TH OVER-SIZE.  REMOVED 0.002 IN PITTING CORROSION IN LT AFT MOUNT HOLE BY LOCAL BLEND OUT SRM 54-51-81; FIG 104; SHEET 3.  CLEANED LWR SURFACE BASE FITTING REF AMM 12-21-11.  NO CORROSION NOTED.  NOTED AREA OF DAMAGE TO PROTECTIVE ALUMINUM SPRAYING.  ACCOMPLISHED HFEC INSP OF LT AFT MOUNT HOLE IAW NTM 51-00-21, PT 6.  NO DEFECTS NOTED AT THIS TIME.  CALCULATED AMP-HOURS AND ADHESION TEST GOOD IN 4 AREAS REF SRM 51-21-10.  PRIMED CAD PLATE AREA REF SRM 54-51-81.
